Regularization methods for unbounded linear operators : Journal of Inverse and Ill-posed Problems Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Regularization methods for unbounded linear operators

1Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-956 Warsaw, Poland.

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 18, Issue 6, Pages 647–653, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2010.029, December 2010

Publication History

Received:
2010-03-31
Published Online:
2010-12-20

Abstract

We propose a method of investigating properties of regularizations of linear operators based on a splitting of an operator into two parts – the first one bounded and the second unbounded with a bounded inverse.

Keywords.: Regularization; Hilbert space

Comments (0)

Please log in or register to comment.